# SDR ASAA2017081921660

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,805 hours, 9,815 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL 380,  THE AUTOPILOT B DISENGAGED. BOTH A AND B ENGAGE BUTTONS WERE PRESSED, HOWEVER NEITHER AUTOPILOT WOULD ENGAGE. THE MCP LED DISPLAYS WERE BLANK AND THE BACK LIGHTING WAS NOT ILLUMINATED. ADDITIONALLY THE VNAV AND LNAV SELECTOR BUTTON LIGHTS WERE FLICKERING. THIS CONDITION LASTED APPROXIMATELY 30 SECONDS. NORMAL INDICATIONS WERE RESTORED AND THE B AP WAS RE ENGAGED. GROUNDED - YES. REF B737-800 FIM 22-11 TASK 801 ACCOMPLISHED DFCS BITE TEST CURRENT STATUS CHECK OK. ON FLIGHT REVIEW A CHANNEL NO FAULTS. ON RELATED FLT LEG B CHANNEL LOGGED MCP FAULT 22-11607. PERFORMED FIM 22-11 TASK 803 MCP TEST NORMAL NO FAULTS LOGGED. NOTE ON FLIGHT REVIEW NO AUTO PILOT OR FLT DIRECTOR FAULTS LOGGED. NO HISTORY 30 DAYS.
